# SDR ASAA2023081144566

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,171 hours, 11,426 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO TAKEOFF, FMC DISAGREE MSG ON BOTH FMCS + MAP DISPLAYS.  GROUNDED - YES. AS PER CHECKLIST, RESET FMCS CMPTR 1 AND FMCS CMPTR 2 CBS. MSG NO LONGER DISPLAYED.
